# SDR SWAA960469

- Difficulty date: May 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23344
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Egt
- Condition: Overtemp
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT, NR 1 ENGINE INDICATED EGT OVERTEMP CONDITION FOR 3 SECONDS.  AIRCRAFT RETURNED TO ABQ AND MADE AN UNEVENTFUL LANDING.  PERFORMED ENGINE INLET AND EXHAUST INSPECTION PER BOEING M/M.  NO DEFECTS NOTED.
